# SDR C8GA201000002

- Difficulty date: January 20, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 64,149 hours, 41,900 cycles
- Engine: Pwa JT8D9
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: 69171314
- Condition: Cracked
- Location: Anti Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OPERATION THE LOWER AFT BODY OVERHEAT ILLUMINATED IN FLIGHT. CREW PERFORMED APPROPRIATE CHECKLIST AND DIVERTED, WHERE IT LANDED WITHOUT INCIDENT. POST FLIGHT INSP REVEALED THAT THE NR 3 ENGINE ANTI-ICE DUCT WAS CRACKED.  REMOVED AND REPAIRED DAMAGED DUCT. INSTALLED REPAIRED DUCT AND PERFORMED OPS AND LEAK CHECKS. NO DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
